advertisement
Question
Posted by: BUBBLES | 2004/11/03

ITCHY-FLAKEY

I HAVE AN ITCHY SENSATION IN MY VAGINA. ALSO IT IS FLAKEY. I'VE VERY SICK LATEY WITH THE FLU. I'VE BEENON ALOT OF MEDICATION. COULD THIS BE THE CAUSE OR IS SOMETHING WRONG WITH ME. I AM SEXUALLY ACTIVE WITH MY FIONCEE ONLY, WE ARE TO BE MARRIED SOON. PLEASE HELP.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have thrush. Antibiotics can predispose to this. Try using Canesten pessaries.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Purple | 2004/11/04

If you've been on antibiotics, it might just be thrush, though that isn't flaky.

Reply to Purple
Posted by: Marlene | 2004/11/03

Hi

It sounds like you've got an infection. You should go see a gynea so that they can pres. something to take the itch away.
You can also just ask your chemist for something.

Hope it get better soon.

Reply to Marlene

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement